Constructions of Kähler-Einstein metrics with negative scalar curvature

Jian Song, Ben Weinkove

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

We show that on Kähler manifolds with negative first Chern class, the sequence of algebraic metrics introduced by Tsuji converges uniformly to the Kähler-Einstein metric. For algebraic surfaces of general type and orbifolds with isolated singularities, we prove a convergence result for a modified version of Tsuji's iterative construction.

Original languageEnglish (US)
Pages (from-to)59-79
Number of pages21
JournalMathematische Annalen
Volume347
Issue number1
DOIs
StatePublished - Feb 1 2010

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this